# SDR 99ZZZX493

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N436ER
- Make and model: Cessna 172R
- Aircraft serial: 17280659
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: S33311
- Condition: Malfunctioned
- Location: Lt Wing Fuel
- Part time: 279 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL GAUGE NEEDLE READS ERRATICALLY.  SHOWS A ZERO TO FULL INDICATION.  INSPECTED THE FUEL SYSTEM AND FOUND THE RIGHT FUEL SENDER, P/N S-3331-1, BAD.  DE-FUELED THE RIGHT FUEL TANK AND REPLACED THE FUEL SENDER.
